×

zbMATH — the first resource for mathematics

Connectedness of the solution sets and scalarization for vector equilibrium problems. (English) Zbl 1155.90018
The author studies vector equilibrium problems. The set of weak-, Henning-, and super-efficient solutions are considered as well as the new concept of globally efficient and cone-benson efficient solutions. Scalarization results for these solution sets are derived and conditions are given under which some of these sets coincide. Based on the scalarization results it is shown under which conditions the solution sets are connected or path connected.

MSC:
90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
47N10 Applications of operator theory in optimization, convex analysis, mathematical programming, economics
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ansari, Q.H., Oettli, W., Schläger, D.: A generalization of vector equilibria. Math. Methods Oper. Res. 46, 147–1527 (1997) · Zbl 0889.90155 · doi:10.1007/BF01217687
[2] Bianchi, M., Hadjisavvas, N., Schaible, S.: Vector equilibrium problems with generalized monotone bifunctions. J. Optim. Theory Appl. 92, 527–542 (1997) · Zbl 0878.49007 · doi:10.1023/A:1022603406244
[3] Giannessi, F.: Theorem of the alternative, quadratic programs, and complementarity problems. In: Cottle, R.W., Giannessi, F., Lions, J.L. (eds.) Variational Inequalities and Complementarity Problems, pp. 151–186. Wiley, New York (1980) · Zbl 0484.90081
[4] Chen, G.Y., Cheng, G.M.: Vector variational inequalities and vector optimization. In: Lecture Notes in Economics and Mathematical Systems, vol. 258, pp. 408–416. Springer, Heidelberg (1987)
[5] Chen, G.Y., Yang, X.Q.: Vector complementarity problem and its equivalence with weak minimal element in ordered spaces. J. Math. Anal. Appl. 153, 136–158 (1990) · Zbl 0719.90078 · doi:10.1016/0022-247X(90)90223-3
[6] Chen, G.Y.: Existence of solution for a vector variational inequality: an extension of the Hartman-Stampacchia theorem. J. Optim. Theory Appl. 74, 445–456 (1992) · Zbl 0795.49010 · doi:10.1007/BF00940320
[7] Yang, X.Q.: Vector variational inequality and its duality. Nonlinear Anal. Theory Methods Appl. 21, 869–877 (1993) · Zbl 0809.49009 · doi:10.1016/0362-546X(93)90052-T
[8] Siddiqi, A.H., Ansari, Q.H., Khaliq, A.: On vector variational inequalities. J. Optim. Theory Appl. 84, 171–180 (1995) · Zbl 0827.47050 · doi:10.1007/BF02191741
[9] Chen, G.Y., Li, S.J.: Existence of solution for a generalized vector quasivariational inequality. J. Optim. Theory Appl. 90, 321–334 (1996) · Zbl 0869.49005 · doi:10.1007/BF02190001
[10] Yu, S.J., Yao, J.C.: On vector variational inequalities. J. Optim. Theory Appl. 89, 749–769 (1996) · Zbl 0848.49012 · doi:10.1007/BF02275358
[11] Lee, G.M., Lee, B.S., Chang, S.S.: On vector quasivariational inequalities. J. Math. Anal. Appl. 203, 626–638 (1996) · Zbl 0866.49016 · doi:10.1006/jmaa.1996.0401
[12] Konnov, I.V., Yao, J.C.: On the generalized vector variational inequality problem. J. Math. Anal. Appl. 206, 42–58 (1997) · Zbl 0878.49006 · doi:10.1006/jmaa.1997.5192
[13] Luo, Q.: Generalized vector variational-like inequalities. In: Giannessi, F. (ed.) Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, pp. 363–369. Kluwer, Dordrecht (2000) · Zbl 0992.49014
[14] Lee, G.M., Kim, D.S., Lee, B.S., Yun, N.D.: Vector variational inequality as a tool for studying vector optimization problems. Nonlinear Anal. Theory Methods Appl. 34, 745–765 (1998) · Zbl 0956.49007 · doi:10.1016/S0362-546X(97)00578-6
[15] Cheng, Y.H.: On the connectedness of the solution set for the weak vector variational inequality. J. Math. Anal. Appl. 260, 1–5 (2001) · Zbl 0990.49010 · doi:10.1006/jmaa.2000.7389
[16] Gong, X.H.: Efficiency and Henig efficiency for vector equilibrium problems. J. Optim. Theory Appl. 108, 139–154 (2001) · Zbl 1033.90119 · doi:10.1023/A:1026418122905
[17] Gong, X.H., Fu, W.T., Liu, W.: Superefficiency for a vector equilibrium in locally convex topological vector spaces. In: Giannessi, F. (ed.) Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, pp. 233–252. Kluwer, Dordrecht (2000) · Zbl 1019.49016
[18] Fu, J.Y.: Generalized vector quasiequilibrium problems. Math. Methods Oper. Res. 52, 57–64 (2000) · Zbl 1054.90068 · doi:10.1007/s001860000058
[19] Song, W.: Vector equilibrium problems with set-valued mapping. In: Giannessi, F. (ed.) Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, pp. 403–418. Kluwer, Dordrecht (2000) · Zbl 0993.49011
[20] Fang, Y.P., Huang, N.J.: Vector equilibrium type problems with (S)+-conditions. Optimization 53, 269–279 (2004) · Zbl 1052.49009 · doi:10.1080/02331930410001712652
[21] Chiang, C., Chadli, O., Yao, J.C.: Generalized vector equilibrium problems with trifunctions. J. Glob. Optim. 30, 135–154 (2004) · Zbl 1066.90112 · doi:10.1007/s10898-004-8273-0
[22] Ding, X.P., Park, J.Y.: Generalized vector equilibrium problems in generalized convex spaces. J. Optim. Theory Appl. 120, 327–353 (2004) · Zbl 1100.90054 · doi:10.1023/B:JOTA.0000015687.95813.a0
[23] Lin, L.J., Ansari, Q.H., Wu, J.Y.: Geometric properties and coincidence theorems with applications to generalized vector equilibrium problems. J. Optim. Theory Appl. 117, 121–137 (2003) · Zbl 1063.90062 · doi:10.1023/A:1023656507786
[24] Fu, J.Y.: Vector equilibrium problems. Existence theorems and convexity of the solution set. J. Glob. Optim. 31, 109–119 (2005) · Zbl 1101.90060 · doi:10.1007/s10898-004-4274-2
[25] Zheng, X.Y.: The domination property for efficiency in locally convex spaces. J. Math. Anal. Appl. 213, 455–467 (1997) · Zbl 0907.90239 · doi:10.1006/jmaa.1997.5550
[26] Benson, H.P.: An improved definition of proper efficiency for vector maximization with respect to cones. J. Math. Anal. Appl. 71, 232–241 (1979) · Zbl 0418.90081 · doi:10.1016/0022-247X(79)90226-9
[27] Henig, M.I.: Proper efficiency with respect to cones. J. Optim. Theory Appl. 36, 387–407 (1982) · Zbl 0452.90073 · doi:10.1007/BF00934353
[28] Borwein, J.M., Zhuang, D.M.: Superefficiency in vector optimization. Trans. Am. Math. Soc. 338, 105–122 (1993) · Zbl 0796.90045 · doi:10.2307/2154446
[29] Baiocchi, C., Capelo, A.: Variational and Quasivariational Inequalities. Wiley, New York (1984)
[30] Aubin, J.P., Ekeland, I.: Applied Nonlinear Analysis. Wiley, New York (1984) · Zbl 0641.47066
[31] Warburton, A.R.: Quasiconcave vector maximization: connectedness of the sets of Pareto-optimal and weak Pareto-optimal alternatives. J. Optim. Theory Appl. 40, 537–557 (1983) · Zbl 0496.90073 · doi:10.1007/BF00933970
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.